MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05061482190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na and k electrode lot numbers and the albumin reagent lot number and expiration dates were not provided.The creatinine reagent lot number is 73444601 and the expiration date is 31-mar-2024.The total protein reagent lot number is 75011801 and the expiration date is 31-dec-2024.The field service egnineer (fse) found that the quad seals were misplaced on the mixing tower, a blown fuse, a broken probe, and bad fluid in the onboard bottles.The fse replaced the onboard bottles, cleaned up the leaking fluid from the mixing vessel, replaced the broken probe, and replaced the blown fuse.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na and k, alb2 albumin gen.2, tp2 total protein gen.2, and crep2 creatinine plus ver.2 results for 2 patient samples on a cobas integra 400 plus analyzer.For sample 1, the initial na result was 138.5 mmol/l with flag, the initial alb2 result was 1.3 g/l with flag, and the initial tp2 result was 0.7 g/dl with flag.The sample was sent to another laboratory and the repeat na result was 132 mmol/l, the repeat albumin result was 3.7 g/l, and the repeat total protein result was 6.6 g/dl.For sample 2, the initial creatinine result was 0.13 mg/dl with flag and the initial k result was 3.7 mmol/l.The sample was sent to another laboratory and the repeat creatinine result was 1.17 mg/dl and the repeat k result was 4.3 mmol/l.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) found a broken probe and replaced it and performed indirect and direct ise calibration successfully.The customer performed calibration and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
WZ   6343
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18526838
Report Number1823260-2024-00158
Device Sequence Number15053542
Product Code JJE
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05061482190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown